SciELO - Scientific Electronic Library Online

vol.32 issue2On square sum graphsThe stability of fuzzy approximately Jordan mappings author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.32 no.2 Antofagasta May 2013 

Proyecciones Journal of Mathematics Vol. 32, No 2, pp. 119-142, June 2013. Universidad Católica del Norte Antofagasta - Chile

The Nemytskii operator on bounded ö-variation in the mean spaces

René Erlin Castillo

Universidad Nacional de Colombia, Colombia

Nelson Merentes

Universidad Central de Venezuela, Venezuela

Eduard Trousselot

Universidad de Oriente,



We introduce the notion of bounded Ö-variation in the sense of LÖ-norm. We obtain a Riesz type result for functions of bounded Ö-variation in the mean. We also show that if the Nemytskii operator act on the bounded Ö-variation in the mean spaces into itself and satisfy some Lipschitz condition there exist two functions g and h belonging to the bounded Ö-variation in the mean space such that

f (t,y) = g(t)y + h(t),t ∈ [0, 2ð],

y ∈ R.

2000 Mathematics Subject Classification : Primary 26A45, 26B30; Secundary: 26A16, 26A24.

Key Words : (p, á)-variation, Nemytskii operator.


[1] Castillo R., The Nemytskii operator on bounded p-variation in the mean spaces, Matemticas: Enseanza Universitaria Vol XIX, N 1, pp. 31-41, (2011).

[2] Castillo, R., and Trousselot, E., On functions of (p, á )-bounded variation. Real Anal. Exchange, 34, n. 1 , pp. 49-60, (2009).

[3] Jordan, C., Sur la Serie de Fourier, C. R. Math. acad. Sci. Paris, 2, pp. 228-230, (1881).

[4] Maligranda, L. and Orlicz, W., On some properties of Functions of Generalize Variation, Monatshif fr Mathematik (springe Verlag), 104, pp. 53-65, (1987).

[5] Merentes, N., Functions of bounded (Ö, 2) Variation Annals Univ Sci Budapest, XXXIV, pp. 145-154, (1991).

[6] Merentes, N., On Functions of bounded (p, 2)-variation. Collect Math, 43, 2, pp. 115-118, (1992).

[7] Merentes, N. y Rivas, S., El Operador de composicin con algn tipo de variacin acotada, IX Escuela de Matematica, AMV, IVIC, (1996).

[8] Medved'ev, Y., A generalization of certain Theorem of Riesz, Uspekhi. Mat. Nauk, 6, pp. 115-118, (1953).

[9] Mricz, F. and Siddiqi, A. H., A quatified version of the Dirichlet-Jordan test in L1-norm, Rend. Circ. Mat. Palermo, 45, pp. 19-24, (1996).

[10] Neves, M. T., Ö-variacin en el sentido de wiener y Riesz, Trabajo de pasanta (asesorado por S. Rivas) UNA Centro local Aragua, rea de Matemtica, Maracay, (1994).

[11] Riesz, F., Untersuchungen ber system intergrierbarer function, Math-ematische Annalen, 69, pp. 1449-1497, (1910).

[12] Schramm, M., Functions of Ö-Bounded variation and Riemann-Stieltjes Integration. Trans of the Amer Math. Soc., 287, 1, pp. 46-63, (1985).

[13] Waterman, D., On Ë-Bounded Variation, Studia Mathematicae, LVII,pp. 33-45, (1976)


Rene Erlin Castillo
Departamento de Matemáticas, Universidad Nacional de Colombia,
Ciudad Universitaria: Carrera 30, Calle 45, Bogotáa, Colombia
e-mail :

Nelson Merentes
Departamento de Matemáaticas, Universidad Central de Venezuela Caracas,
e-mail :

Eduard Trousselot
Departamento de Matemaáticas, Universidad de Oriente
6101 Cumanáa, Edo. Sucre, Venezuela
e-mail :


Received : November 2011. Accepted : April 2013

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License